# SDR SWIA200311768

- Difficulty date: February 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 27,473 hours, 33,726 cycles
- Engine: Pwa PW118B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION COULD NOT KEEP CABIN BELOW 12000 FT ON CLIMBOUT WITH APU BLEED.  F/A REPORTED SMOKE AND ODOR AT REAR OF CABIN JUST AFTER TURNBACK TO GJT.  AT 16-17K AND ABOVE THE MAIN CABIN DOOR PRODUCED AN AIR LEAK.  RETURNED TO GJT.  REMOVED AND REPLACED RATE/MANUAL DUMP SWITCH.  PRESSURE CHECKED AIRCRAFT IAW MM 21-30-00 USING TEST BENCH TO 4 PSID.  CHECKED PRESSURIZATION ON GROUND WITH APU ONLY.  CHECKED PRESSURIZATION ON GROUND WITH BOTH ENGINES IAW MM 21-30-00.  OPS CHECKED ON GROUND GOOD.  P/N OFF:  MS27788-21P.
